# SDR 2007UALA02681

- Difficulty date: July 16, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 25,656 hours, 6,917 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Emergency  Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY EEL FLOOR STRIP IS INOPERATIVE.  REPLACED EEL STRIP CHECKS GOOD.
